# SDR YENA2018100160394

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 69,355 hours, 25,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 837506
- Condition: Discharged
- Location: Cabin
- Part time: 960 hours, 362 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1558, BOG-FLL. FOUND MULTIPLE EMERGENCY LIGHTS FWD GALLEY INOP; REPLACED BATTERY PACK ON CHARGER IN FWD LT OVERHEAD PER AMM 33-51-00.
